MAUDE Adverse Event Report: MEDIVATORS, INC. SCOPE BUDDY PLUS TUBING

MEDIVATORS, INC. SCOPE BUDDY PLUS TUBING
Model Number SB-110-HU1008
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported to health canada via incident report one of the scope buddy plus tubing connections was detaching from the endoscope.No report of injury.
 
Additional Manufacturer Narrative
Medivators was not made aware of this event until receipt of the health canada report on (b)(6) 2022.The scope buddy plus tubing is used with the scope buddy plus endoscope flushing aid to pump fluids through endoscopes during manual cleaning.The tubing is for 24-hour use only.The device subject of the event was not returned to medivators for evaluation.The lot history record was reviewed and confirmed the lot was manufactured to specification.Medivators quality tested 10 devices from current inventory and no issues were noted.Without a returned device, a root cause could not be determined.The scope buddy plus tubing instructions for use state, "warnings & precautions inspect tubing for leaks and damage to the plastic fittings.Do not use tubing if any damage is noted." a steris account manager will offer in-service training on the proper use and operation of the scope buddy plus tubing.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility health canada report which is in accordance with our procedures and policies.No additional issues have been reported over the last 12 months since initial occurrence.

Brand Name
SCOPE BUDDY PLUS TUBING
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15440860
Report Number1651395-2022-00014
Device Sequence Number17603466
Product Code FEB
UDI-Device Identifier00677964082962
UDI-Public00677964082962
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB-110-HU1008
Device Lot Number488514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown